MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RAD-5 PULSE OXIMETER

MASIMO - 52 DISCOVERY RAD-5 PULSE OXIMETER
Model Number 25198
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported the device display is incorrect.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.External visual inspection found the serial number missing from the device housing.The device failed functional testing, it was able to obtain measurements although readings were impeded by missing led segments.Internal inspection showed contaminant on the instrument board which results in led segments not illuminating.A service history record review reveals that this unit was in the field for over three (3) years with no previous reported issues related to this reported event.Initial reporter phone # exceeded the maximum allowable characters, phone # is as follows: (b)(6).
 
Event or Problem Description

Brand Name
RAD-5 PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11038270
Report Number3011353843-2020-00205
Device Sequence Number16470652
Product Code DQA
UDI-Device Identifier00843997005517
UDI-Public00843997005517
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K033296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25198
Device Catalogue Number9196
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/27/2020
Supplement Date Received by Manufacturer12/30/2020
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1